# SDR ABXA9701955

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105019
- Condition: Cracked
- Location: Bs 427
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT CUSP WEB JUST FWD OF STA 427 CRACKED.  REPAIRED CUSP WEB IAW DC9 SRM 53-01.
